| Model Number |
LEAD3005-50B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Neurological Deficit/Dysfunction (1982)
| Date of Event |
03/09/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was explanted but was not returned.The manufacturing records were reviewed and no non-conformities were found.
Event or Problem Description
It was reported to nevro that the patient lost sensations in her legs after the lead was successfully placed.The lead was removed and a laminectomy was performed.The patient is stable, regained all sensations, repeated the trial, and went on to have an ipg implanted.There have been no further reports of complications.